# SDR C2XA01IA166

- Difficulty date: March 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tank
- Part number: 161544100
- Condition: Odor
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3420, THE CREW REPORTED THAT THE APU BLEED CAUSED A FUEL SMELL IN THE CABIN.  MAINTENANCE DRAINED THE APU EPA TANK, OPERTAIONALLY CHECKED THE APU AND PACKS SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
